# SDR AALA202405309213

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 64,152 hours, 37,377 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P6083
- Condition: Contaminated
- Location: Zone 100
- Part time: 20,317 hours, 8,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CABIN ALL SECTIONS DIRTY SOCK, MUSTY SMELL REPORTED DURING CRUISE AND WAS WORSE DURING DESCENT. MAINTENANCE FOUND THE APU COMPARTMENT WAS SATURATED WITH OIL AND CLEANED IT AS REQUIRED. MAINTENANCE ACCOMPLISHED A OPERATIONAL / LEAK CHECK ALONG WITH THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WITH NO LEAKS OR ODORS NOTED.
